spots

Discussion in 'Fibromyalgia Main Forum' started by DragonBall, May 6, 2003.

  1. DragonBall

    DragonBall New Member

    in the last month i have noticed spots on my chest and not many on my face.sometimes they itch really bad.i mentined to my doc could it be an allergy to my painkillers, they are tramadol.she said no but didnt offer any other reason!my head is itching now its too much.and with 2 kids and my husband on 12 hour nights,ooooooooooh i could scream!sorry all but its bad enough with fm to cope with.please help lol deb
  2. DragonBall

    DragonBall New Member

    still going crazy!!!!!!
  3. MemoryLane

    MemoryLane Member

    It does sound like a histamine release. Usually your chest feels warm and pink to red in color first then it rises up your neck to your chin, cheeks and earlobes. It feels very much like a hot flash.

    I would ask your pharmacist about a possible allergy and see if you can take some Benadryl for the reaction.

    Are you allergic to Codeine? I developed a very severe reaction to codeine and had taken it in the past without problems.

    This is from the Rxlist website:

    Anaphylactoid Reactions: Serious and rarely fatal anaphylactoid reactions have been reported in patients receiving therapy with tramadol HCl. These reactions often occur following the first dose. Other reported reactions include pruritus, hives, bronchospasm, and angioedema. Patients with a history of anaphylactoid reactions to codeine and other opioids may be at increased risk and therefore should not receive tramadol HCl.

    Hope this helps,
    Lane